Allegra Children's 12-Hour Allergy Relief Liquid, Non-Drowsy Indoor and Outdoor Allergy Medicine, 30 mg Fexofenadine HCI Antihistamine for Kids, Grape Flavor, 4 oz

★★★★★ 4.3 19 Bewertungen

€8.27
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Verkauft und versendet von www.castellidiario.com.ar
Wir bemühen uns, Ihnen genaue Produktinformationen anzuzeigen. Hersteller, Lieferanten und andere stellen die hier gezeigten Angaben bereit.
€8.27
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Wie möchten Sie Ihren Artikel erhalten?
Die ersten 30 Tage sind kostenlos! Wählen Sie den Tarif an der Kasse.
Versand
Ankunft 04.10.
Kostenlos
Abholung
In der Nähe prüfen
Lieferung
Nicht verfügbar

Verkauft und versendet von www.castellidiario.com.ar
30 Tage kostenlose Rückgabe Details

Produktdetails

Artikelnummer 216798230 Erscheinungsdatum 2026/04/19 Listenpreis €8.27 Modellnummer 216798230
Kategorie

Kid allergies are unpleasant, but taking children's allergy medicine doesn't have to be. Alleviate your child's allergy symptoms with Allegra Children's 12-Hour Allergy Relief Liquid in grape flavor. Children's Allegra is for kids 2 years and older provides 12 full hours of non-drowsy relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. Use Allegra children's allergy medicine for indoor and outdoor allergens like pollen, ragweed, grass, trees, and pet dander. Best of all, this allergy medicine is made with active ingredient fexofenadine, an antihistamine designed to have no impact on kids' concentration, alertness, or learning ability due to drowsiness. Stock up on Allegra Children's 12-Hour Liquid for everyday relief from kids' allergy symptoms.

  • INCLUDES: One (1) 4-ounce bottle of Allegra Children's 12-Hour Allergy Relief Liquid, Grape Flavor
  • 12-HOUR RELIEF: Give kids one dose of Allegra liquid antihistamine day or night for 12 hours of relief from their worst allergy symptoms
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy OTC medication with 0% brain interference
  • FAST-ACTING: Children's 12-Hour allergy medicine starts working in one hour for relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra Children's liquid for seasonal outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander
  • BERRY FLAVOR LIQUID: This allergy medicine for children 2 years and older comes in a berry flavor and goes down smoothly
  • ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among OTC oral antihistamines
UPC 041167424643
Flavor Grape
Item Form Liquid
Brand Name Allegra
Unit Count 1.0 Fluid Ounces
Item Weight 4 Ounces
Manufacturer Sanofi
Model Number SA42464-3
Item Dimensions 5.28 x 2.05 x 2.01 inches
Number of Items 1
Target Audience Unisex-Kids
Product Benefits Allergy Control
Net Content Count 1 Count
Package Type Name Bottle
Additional Features Non-Drowsy
Target Use Body Part Eyes
Age Range Description Kid
Specific Uses For Product Allergy

Korrektur der Produktinformationen

Wenn Sie Unvollständigkeiten oder Fehler in den Produktinformationen auf dieser Seite bemerken, nutzen Sie bitte das Korrekturformular unten.

Korrekturanfrage

Kundenbewertungen

4.3 von 5
★★★★★
19 Bewertungen | 8 Rezensionen
So wird die Artikelbewertung berechnet
Alle Bewertungen anzeigen
5 Sterne
80% (15)
4 Sterne
6% (1)
3 Sterne
3% (1)
2 Sterne
1% (0)
1 Stern
10% (2)
Sortieren nach

Für dieses Produkt liegen derzeit keine schriftlichen Bewertungen vor.